# SDR SIMA200620006

- Difficulty date: July 17, 2006
- Submitted: July 28, 2006
- Operation: Air carrier
- Aircraft: N833AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145629
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 14530633003
- Condition: Corroded
- Location: Floor Support
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MBV INSPECTION, FOUND GUSSETT AT FRAME 24 ON TOP OF LEFT INBOARD OMEGA BEAM CORRODED.  REPAIRED GUSSET IAW IC 2006-145/5449 BY CUTTING OUT DAMAGE AND SPLICING IN A NEW PIECE.  AIRCRAFT WS RETURNED TO SERVICE  (M)
